# SDR FDEA201312183010

- Difficulty date: December 18, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N987FD
- Make and model: Boeing 757231
- Aircraft serial: 28483
- Aircraft time: 39,295 hours, 14,277 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3531
- Condition: Corroded
- Location: Bs 1500-1520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO BAY BILGE AREA AIRFONE SUPPORT DOUBLER & PLATE HAS LIGHT CORROSION INCLUDING DOME NUTS BS 1500 - 1520, STRINGERS 28 - 29L.  REMOVED CORROSION IAW SRM 51-10-02.  FOUND OUT OF LIMITS IAW SRM 53-00-01, FIG 101, DET II.  REPAIRED SKIN IAW SRM 53-00-01, FIG 201 REPAIR 16.
